Join Evolutionary Forums


napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
sarms-forsaleunclez.rueudomestic
Page 1 of 3 123 LastLast
Results 1 to 10 of 22

Thread: Lower legs swollen ?

  1. #1
    Newbie Brother
    Join Date
    Nov 2021
    Posts
    9
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Lower legs swollen ?

    has anybody ever dealt with swelling in their lower legs?
    Im doing sustanon250 3X per week 3ccs total. 750mgs per week overall
    Using some aromasin with it
    Getting that swelling around my ankles and freaking me out
    Im a bigger guy 6 tall and 245 pounds. Maybe 20% body fat

  2. #2
    Moderator dylangemelli's Avatar
    Join Date
    Jul 2013
    Posts
    22,895
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    so much wrong here...

    your body fat is way too high... one of the big issues with steroid use at an elevated body fat is the greater amount of estrogen conversion... judging by your stats, your body fat is probably higher than you even have listed... STOP using steroids when in this kind of condition... not to mention you are using wayyyy too much test to begin with... its clear you dont know what you are doing whatsoever and you need to stop now before you make things worse than they already are






  3. #3
    EVO V.I.P.
    Fella Finn's Avatar
    Join Date
    Aug 2018
    Posts
    6,166
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    As Dylan pointed out, there is a lot wrong here. I will not repeat everything that he said, but this screams out that you need to stop everything you are doing








  4. #4
    Moderator Mobster's Avatar
    Join Date
    Apr 2017
    Posts
    35,651
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by utomani View Post
    has anybody ever dealt with swelling in their lower legs?
    Im doing sustanon250 3X per week 3ccs total. 750mgs per week overall
    Using some aromasin with it
    Getting that swelling around my ankles and freaking me out
    Im a bigger guy 6 tall and 245 pounds. Maybe 20% body fat
    Quite simply you're way too fat. Age?

  5. #5
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    57,120
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    edema is what it sounds like but you need to see a doc

    just to let you know that edema is a very serious condition and is a red flag of major problems in your body

    i strongly urge you to not touch steroids for a while until this issue is fixed. you can easily get a stroke
    http://goo.gl/bVJ44F <n2bm discount eBay store! deals on N2generate and N2guard and more!!!

    Masters degree in science-human nutrition
    Now taking clients for 1 on 1 consults

    http://goo.gl/kDk0zS <save 10% on bloodwork
    https://goo.gl/Vy5WA7 <Ebooks 4sale



  6. #6
    EVO V.I.P. Seventieschild's Avatar
    Join Date
    Apr 2022
    Posts
    418
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Yeah bro you got edema,I had it last time from tren,it's a problem you can't ignore,I had to stop the tren and it subsided,your dose is way high,drop down to trt dose,140 mg- 250 mg,this can cause heart failure and kidney problems,get it sorted bro,all the best

  7. #7
    NPC Champion Npcclassicphysique champ's Avatar
    Join Date
    Aug 2020
    Posts
    4,256
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by utomani View Post
    has anybody ever dealt with swelling in their lower legs?
    Im doing sustanon250 3X per week 3ccs total. 750mgs per week overall
    Using some aromasin with it
    Getting that swelling around my ankles and freaking me out
    Im a bigger guy 6 tall and 245 pounds. Maybe 20% body fat
    you are probably bloated and high estrogenic situation

    lower sustanon to 500mgs/week and increase aromasin to 25mgs ed

  8. #8
    EVO V.I.P. JasonPriest's Avatar
    Join Date
    Sep 2018
    Location
    Chicago/Miami
    Posts
    4,718
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    never had this happen, you probably are dealing with health problems
    Domestic-Supply.com Team

  9. #9
    EVO V.I.P. BodyMonster34's Avatar
    Join Date
    Mar 2019
    Location
    Texas
    Posts
    7,571
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    bro my uncle got this too. he in wheelchair now
    Best source is https://www.napsgear.org/


    bros want to be real man instead of poosy? PM me i teach you real life

  10. #10
    V.I.P. ceo's Avatar
    Join Date
    Aug 2013
    Posts
    7,741
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    bros you need to add n2guard 10 caps and aromasin 25mgs ed

Page 1 of 3 123 LastLast

Similar Threads

  1. Lower legs swelling?
    By SplurgeBucket56 in forum Anabolic Steroids and PEDs
    Replies: 7
    Last Post: 11-06-2019, 11:56 PM
  2. Replies: 15
    Last Post: 06-25-2015, 11:40 PM
  3. Slightly swollen left quad. Question!
    By Johnny_brown24 in forum Anabolic Steroids and PEDs
    Replies: 13
    Last Post: 05-21-2015, 07:28 PM
  4. Swollen and red biceps after delt shots
    By hulkhere in forum Anabolic Steroids and PEDs
    Replies: 17
    Last Post: 12-26-2014, 01:28 AM
  5. Swollen, redness and pain from test prop injection, ohh and flu
    By loslitos3822 in forum Anabolic Steroids and PEDs
    Replies: 26
    Last Post: 08-11-2014, 08:02 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •